Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 77, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 24, 2007, 6:28 PM CDT for Parker County, Wise County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 24, 2007, 6:28 PM CDT (23:28 UTC)
- Expired
- Apr 24, 2007, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Parker County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 62 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 8:45 PM CDT | FLASH FLOOD | 15 S Decatur, TX | LOW WATER CROSSING COVERED ALONG CR 3585 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 819 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 242328
FFWFWD
TXC367-497-250230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
628 PM CDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PARKER COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN WISE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 930 PM CDT
* AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN OVER THE WARNED AREA. RADAR HAS INDICATED THAT
AROUND TWO INCHES OF RAIN HAS FALLEN OVER THE WARNED ARE WITH
ISOLATED AREAS RECEIVING OVER THREE INCHES. ADDITIONAL STORMS
CONTINUE TO AFFECT PARKER AND SOUTHERN WISE COUNTY AND MAY PRODUCE
ANOTHER ONE TO TWO INCHES OF RAINFALL.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MINERAL
WELLS STATE PARK...SPRINGTOWN...RENO...COOL...BRIAR...BOYD AND
AURORA
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3299 9804 3299 9793 3304 9791 3305 9789
3320 9739 3301 9739 3301 9753 3299 9755
3258 9756 3257 9805
$$
82/JLD2 follow-up statements
000
WGUS74 KFWD 250040
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
736 PM CDT TUE APR 24 2007
TXC367-497-250230-
WISE TX-PARKER TX-
736 PM CDT TUE APR 24 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
PARKER AND SOUTHERN WISE COUNTIES...
AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE TO HEAVY RAINFALL OVER THE WARNED AREAS. LAW
ENFORCEMENT IN PARKER COUNTY REPORTED BARRICADES WERE NEEDED NEAR
THE AUTHON AND PEASTER AREAS DUE TO WATER COVERING THE ROADS. MORE
THUNDERSTORMS ARE LOCATED JUST WEST OF PARKER COUNTY AND WILL MOVE
NORTHEAST INTO PARKER AND SOUTHERN WISE COUNTY WITHIN THE NEXT HOUR.
AN ADDITIONAL INCH OF RAINFALL IS POSSIBLE AS THESE STORMS MOVE OVER
THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRINGTOWN...
BRIAR...BOYD AND AURORA
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 3299 9804 3299 9793 3304 9791 3305 9789
3320 9739 3301 9739 3301 9753 3299 9755
3258 9756 3257 9805
$$
82/JLD000
WGUS74 KFWD 250234
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
934 PM CDT TUE APR 24 2007
TXC367-497-250245-
WISE TX-PARKER TX-
934 PM CDT TUE APR 24 2007
...THE FLASH FLOOD WARNING HAS EXPIRED FOR PARKER AND SOUTHERN WISE
COUNTIES...
THE SIGNIFICANT RAIN HAS COME TO AN END ACROSS PARKER AND WISE
COUNTIES...AND ALL MAJOR ROADS ARE OPEN. SOME LINGERING FLOODING
ISSUES MAY CONTINUE THIS EVENING...AND MOTORISTS ARE URGED TO
EXERCISE CAUTION. IT IS OFTEN DIFFICULT TO DISCERN THE DANGERS OF
FLOODING AT NIGHT. BE AWARE OF AREAS THAT TEND TO FLOOD READILY...
AND TAKE ALTERNATE ROUTES. DO NOT DRIVE INTO WATER CROSSING THE
ROAD. TURN AROUND...DONT DROWN.
LAT...LON 3299 9804 3299 9793 3304 9791 3305 9789
3320 9739 3301 9739 3301 9753 3299 9755
3258 9756 3257 9805
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 3:02 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Apr 24, 3:02 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 302 PM CDT TUE APR 24 2007 ...SEVERE WEATHER EVENT IN PROGRESS ACROSS NORTH TEXAS... .DISCUSSION... UPPER LEVEL LOW IS EJECTING INTO WESTERN KANSAS AND THE OKLAHOMA PANHANDLE. DRY LINE/COLD FRONT IS ALIGNED JUST WEST OF OUR FORECAST AREA. THUNDERSTORMS HAVE RAPIDLY DEVELOPED IN THE PRIME ENVIRONMENT FOR SEVERE WEATHER. 18Z FWD SOUNDING REVEALED THE CAPPING INVERSION /AND LAYER WITHIN/ COOLED SINCE THE 12Z RAOB. LOW LEVEL HELICITIES INCREASED BETWEEN 12Z AND 18Z...WITH THE HODOGRAPH BECOMING MORE FAVORABLE FOR TORNADIC STORMS. HEAVY RAIN ALREADY IN PROGRESS...AND AS THE SHOWERS/THUNDERSTORMS INCREASE IN COVERAGE AND CONGEAL OVER OUR SOUTHEAST ZONES...WIDESPREAD FLOODING WILL BE POSSIBLE. WE HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS ALONG AND SOUTHEAST OF AN ATHENS TO KILLEEN LINE FROM 00Z TO 12Z WEDNESDAY. SEVERE WEATHER THREAT WILL CONTINUE ACROSS NORTH TEXAS THROUGH THE REMAINDER OF THE AFTERNOON AND THROUGHOUT THE EVENING HOURS. ANY STORMS THAT DEVELOP ALONG AND AHEAD OF THE DRY LINE/COLD FRONT WILL HAVE THE POTENTIAL FOR TORNADOES...LARGE HAIL...AND DAMAGING WINDS. CURRENTLY...TORNADO WATCHES COVER ALL BUT OUR SOUTHEAST ZONES. AS WE APPROACH EVENING...A TORNADO WATCH WILL LIKELY BE ADDED TO INCLUDE THE WACO/TEMPLE/KILLEEN AREAS. SHOWERS AND THUNDERSTORMS WILL LINGER IN OUR EAST/SOUTHEAST ZONES THROUGH MID AFTERNOON WEDNESDAY...BEFORE FINALLY SHIFTING INTO SOUTH TEXAS AND LOUISIANA. DRY CONDITIONS CAN BE EXPECTED THURS AND INTO EARLY FRIDAY...WITH HIGHS IN THE MID 70S. CANADIAN/DGEX/ECMWF HAVE COME IN LINE WITH THE GFS IN REGARDS TO THE FRIDAY NIGHT/SAT MORNING SYSTEM. WE WILL CARRY SLIGHT CHC AND CHC POPS DURING THIS TIME FRAME. REMAINDER OF THE EXTENDED FORECAST LOOKS DRY AS MID/UPPER LEVEL RIDGING DEVELOPS AND SFC HIGH PRESSURE SETTLES INTO THE REGION. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 75 52 75 54 / 60 10 10 10 10 WACO, TX 64 78 50 78 53 / 80 20 0 0 10 PARIS, TX 65 74 51 70 47 / 80 30 10 10 10 DENTON, TX 62 76 50 75 52 / 50 10 10 10 10 MCKINNEY, TX 62 74 52 74 51 / 60 20 10 10 10 DALLAS, TX 64 75 53 76 53 / 70 10 10 10 10 TERRELL, TX 63 75 52 75 52 / 70 20 10 10 10 CORSICANA, TX 64 77 52 77 54 / 80 30 10 0 10 TEMPLE, TX 65 83 52 79 55 / 80 30 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ135-145>148-158>162-174-175. &&
Hazardous weather outlook, Apr 24, 1:51 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR EXPIRATION TIME NATIONAL WEATHER SERVICE FORT WORTH TX 151 PM CDT TUE APR 24 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 151 PM CDT TUE APR 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. ...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THROUGH THIS EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES. THE GREATEST THREAT FOR DISCREET SUPER-CELLS AND POSSIBLE TORNADOES APPEARS TO BE FROM THIS AFTERNOON INTO MID EVENING...ESPECIALLY IN AND NEAR THE RED RIVER WHERE SURFACE WINDS MAY TEND TO BACK AROUND TO THE SOUTHEAST IN CLOSER PROXIMITY TO A SURFACE LOW PRESSURE SYSTEM EASING EAST INTO WESTERN OKLAHOMA. STORM ACTIVITY SHOULD CONGEAL MORE INTO A LINEAR SQUALL LINE BY MID EVENING...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. AS THE UPPER LEVEL SYSTEM PULLS OVER OKLAHOMA...A PACIFIC COLD FRONT SHOULD SLOWLY PUSHING INTO WESTERN SECTIONS OF NORTH TEXAS BY MIDNIGHT INTO THE EARLY MORNING HOURS WEDNESDAY. THIS MAY LEND TO STALLING TRENDS TO THE THUNDERSTORMS OVER SOUTH AND SOUTHEAST PORTIONS OF NORTH TEXAS. AS A RESULT...WIDESPREAD RAINFALL BETWEEN 2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS IN EXCESS 4 INCHES MAY OCCUR SOUTH OF ATHENS...CORSICANA...WACO...KILLEEN LINE. THUS... FLASH FLOODING WILL BECOME AN INCREASING CONCERN AS THE NIGHT PROGRESSES...AND INTO EARLY WEDNESDAY MORNING. RESIDENTS OF NORTH TEXAS SHOULD VERY CLOSELY MONITOR RAPIDLY CHANGING... HAZARDOUS WEATHER SITUATION AND TAKE NECESSARY PRECAUTIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS WEDNESDAY... NAMELY ACROSS FAR EAST AND SOUTHEAST PORTIONS OF THE AREA. ISOLATED SEVERE STORMS...LOCALLY HEAVY RAINFALL...AND FLASH FLOODING WILL STILL BE POSSIBLE OVER THESE AREAS. A FEW STORMS COULD REMAIN STRONG WITH GUSTY WINDS AND HAIL. STORM ACTIVITY SHOULD PUSH EAST OUT OF THE AREA BY WEDNESDAY AFTERNOON. AN UPPER LEVEL DISTURBANCE WILL PROVIDE ANOTHER CHANCE OF STORMS FRIDAY INTO SATURDAY MORNING. AT THIS TIME...THE SEVERE WEATHER THREAT IS UNCERTAIN...THOUGH A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IMMINENT FOR ALL OF NORTH TEXAS THROUGH THIS EVENING...THEN MAINLY AREAS SOUTHEAST OF PARIS...DALLAS...GATESVILLE LINE AFTER MIDNIGHT. EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS VERY CLOSELY THROUGH TONIGHT. 05/
In the hours before
Local storm report, Apr 24, 5:43 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
543 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 10 SW COMANCHE 31.80N 98.72W
04/24/2007 E0.75 INCH COMANCHE TX AMATEUR RADIOLocal storm report, Apr 24, 5:48 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
548 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG 8 NW PARIS 33.75N 95.65W
04/24/2007 LAMAR TX AMATEUR RADIO
*** 1 INJ *** REPORTS OF MOBILE HOME DAMAGE AND ONE
INJURY NEAR TIGERTOWNLocal storm report, Apr 24, 6:00 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM FLASH FLOOD 3 SE DECATUR 33.20N 97.55W
04/24/2007 WISE TX LAW ENFORCEMENT
HIGHWAY 287 CLOSED SOUTH OF DECATUR...SEVERAL SECONDARY
ROADS FLOODEDLocal storm report, Apr 24, 6:02 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM FLASH FLOOD PILOT POINT 33.40N 96.96W
04/24/2007 DENTON TX AMATEUR RADIO
NURSING HOME THREATENEDLocal storm report, Apr 24, 6:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
614 PM CDT TUE APR 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 2 S WEATHERFORD 32.73N 97.77W
04/24/2007 E1.00 INCH PARKER TX AMATEUR RADIO
QUARTER SIZE HAIL JUST SOUTH OF WEATHERFORDSpecial weather statement, Apr 24, 6:23 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 623 PM CDT TUE APR 24 2007 TXZ130-141-250000- ERATH TX-COMANCHE TX- 623 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL COMANCHE COUNTY SOUTH CENTRAL ERATH COUNTY AT 623 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES EAST OF COMANCHE...MOVING NORTHEAST AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3194 9851 3184 9843 3198 9809 3216 9821 13
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 12:03 PM CDT | Severe Thunderstorm Warning | FWD | Young | 57 min |
| Apr 24, 12:04 PM CDT | Special Weather Statement | FWD | Parker | 56 min |
| Apr 24, 12:16 PM CDT | Special Weather Statement | FWD | Cooke | 29 min |
| Apr 24, 12:27 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 24, 12:34 PM CDT | Special Weather Statement | FWD | Stephens | 26 min |
| Apr 24, 12:52 PM CDT | Severe Thunderstorm Warning | FWD | Young | 53 min |
| Apr 24, 1:08 PM CDT | Special Weather Statement | FWD | Hood, Somervell | 37 min |
| Apr 24, 1:23 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 67 min |
| Apr 24, 1:27 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 63 min |
| Apr 24, 1:38 PM CDT | Special Weather Statement | FWD | Collin | 37 min |
| Apr 24, 1:46 PM CDT | Tornado Warning | FWD | Hood, Johnson | 44 min |
| Apr 24, 1:52 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 53 min |
| Apr 24, 2:03 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 57 min |
| Apr 24, 2:04 PM CDT | Flash Flood Warning | FWD | Denton, Tarrant | 4 hr |
| Apr 24, 2:10 PM CDT | Tornado Warning | FWD | Denton | 50 min |
| Apr 24, 2:20 PM CDT | Tornado Warning | FWD | Tarrant | 40 min |
| Apr 24, 2:23 PM CDT | Tornado Warning | FWD | Stephens | 28 min |
| Apr 24, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 60 min |
| Apr 24, 2:31 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 59 min |
| Apr 24, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 28 min |
| Apr 24, 2:42 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Hill and 6 more | 16 hr |
| Apr 24, 2:47 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 45 min |
| Apr 24, 2:52 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 53 min |
| Apr 24, 2:54 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 66 min |
| Apr 24, 3:06 PM CDT | Special Weather Statement | FWD | Lamar | 24 min |
| Apr 24, 3:18 PM CDT | Special Weather Statement | FWD | Mills | 27 min |
| Apr 24, 3:35 PM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Apr 24, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 64 min |
| Apr 24, 3:53 PM CDT | Special Weather Statement | FWD | Hamilton | 37 min |
| Apr 24, 4:16 PM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 24, 4:33 PM CDT | Special Weather Statement | FWD | Lamar | 27 min |
| Apr 24, 4:35 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| Apr 24, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 61 min |
| Apr 24, 4:55 PM CDT | Special Weather Statement | FWD | Somervell | 35 min |
| Apr 24, 5:05 PM CDT | Special Weather Statement | FWD | Denton | 25 min |
| Apr 24, 5:13 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 4 hr |
| Apr 24, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 55 min |
| Apr 24, 5:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 53 min |
| Apr 24, 5:48 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 12 min |
| Apr 24, 5:49 PM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 3 hr |
| Apr 24, 6:04 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 56 min |
| Apr 24, 6:15 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 60 min |
| Apr 24, 6:22 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 53 min |
| Apr 24, 6:23 PM CDT | Special Weather Statement | FWD | Comanche | 37 min |
| Apr 24, 6:33 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| Apr 24, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 55 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.